# SDR AALA201810269002

- Difficulty date: October 23, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 90,687 hours, 14,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BATT5033
- Part serial: 77949
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF LEFT WING TRAILING EDGE WAS INOPERATIVE.  REPLACED BATTERY AND CHARGER IAW AMM 33-51-07.  CHECKED NORMAL.
